# SDR CA051124003

- Difficulty date: September 20, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: RSS9
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW SPHERICAL BEARING RECEIVED WITH EXCESSIVE AXIAL PLAY.  AXIAL PLAY OF THE INNER RACE TO OUTER RACE WAS MEASURES AT 0.032" THE BHT-ALL-SPM LIMIT FOR A USED BEARING IS 0.030".  THE BEARING HAS BEEN RETURNED TO BHT FOR WARRANTY WITH A BHT MMIR.
